# SDR CA990111005

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna TR182
- Propeller: Mcauly B3D32C407
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 12210108
- Condition: Bent
- Location: Te Flap
- Part time: 1,695 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH RIGHT HAND FLAP TRACKS FOUND BENT.
